# SDR VNAA2009070100007

- Difficulty date: June 27, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 12,911 hours, 13,418 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE HAD LOW OIL PRESSURE.  AIRCRAFT DIVERTED TO ATL LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED IDG CARBON SEALS ON RT ENGINE.  CHECKS AND LEAK CHECKS WERE ACCOMPLISHED PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
